Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
trytry

Does Antibiotics Affect Red Marks ?

Recommended Posts

I am taking minocyclin and it still didnt do nothing for my white cystic acne - its the same no improvment but i (think) the red marks are fading - can it be from the minoycyclin ?

( i know that if i would have less white heads then its less red marks but i still get the white heads its just the old red marks seem to fade )

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×